Asking
Only logged in members can reply and interact with the post.
Join SimilarWorlds for FREE »

Is it normal for severe acne to leave your face very red even if you don't have many spots anymore due to retinoids/treatments you've used for months?

My face was red BEFORE retinoids and also after. I think it's slightly less red but I probably only have a few dozen active spots now rather than hundreds. But my cheeks, chin, middle of my forehead and even my nose are still red and moisturiser hurts when I apply it

I have adolescent pattern acne. So it's concentrated on my chin (my chin is the worst) cheeks, nose and my forehead. New spots are always coming up under the skin even though I've been using non-Accutane retinoids for 3+ months daily now.

The skin on my face used to be the same colour as my skin on my arms and elsewhere. It is not rosacea, I've seen a derm in person who took photos and said it's bad acne.
Top | New | Old
You should consult a dermatologist! Do you apply sunscreen in day time? Do you apply retinoids at night or in day as well? How often do you apply it?
This comment is hidden. Show Comment
lissah · 36-40, F
Idk. Ive never had acne problems.
Normalemu · F
@lissah Lucky!
lissah · 36-40, F
@Normalemu sorry that you do
Semen · 13-15, MNew
Wipe your face with peroxide and a cotton cloth

 
Post Comment